On the solution of a mixed problem for an inhomogeneous fourth-order partial differential equation
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 343-345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a26,
author = {V. A. Chernyatin},
title = {On the solution of a mixed problem for an inhomogeneous fourth-order partial differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {343--345},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a26/}
}
TY - JOUR AU - V. A. Chernyatin TI - On the solution of a mixed problem for an inhomogeneous fourth-order partial differential equation JO - Differencialʹnye uravneniâ PY - 1985 SP - 343 EP - 345 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_2_a26/ LA - ru ID - DE_1985_21_2_a26 ER -
V. A. Chernyatin. On the solution of a mixed problem for an inhomogeneous fourth-order partial differential equation. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 343-345. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a26/